# SDR DXTA200702257

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 5,508 hours, 4,306 cycles
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Servo
- Part number: 31J285704
- Part serial: 2655
- Condition: Inoperative
- Location: Lt Bleed Valve
- Part time: 421 hours, 313 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE WILL NOT MAKE TAKEOFF POWER 88.1 N1 WAS NEEDED AND IT WOULD ONLY GO TO 80 PERCENT.  R&R BOV TORQUE MOTOR IAW PRATT & WHITNEY 545A MAINT. MANUAL 75-30-01 & COMPLETED SECONDARY ORIFICE CALIBRATION I.A.W 560 EXCEL M.M. 71-00-04
